# SDR SWAA2024011237826

- Difficulty date: January 4, 2024
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N8562Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64171
- Aircraft time: 19,397 hours, 9,806 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR EMERGENCY EXIT LIGHTS INOP.<[01] REMOVED AND REPLACED BATTERY PACK; OP CHECKS GOOD. ALL MAINTENANCE PERFORMED IAW AMM 33-51-06.
